TITLE

Some applications of dominated convergence theorems to a higher-order singular boundary value problem

AUTHOR(S)
Qingliu Yao
PUB. DATE
August 2010
SOURCE
Journal of Applied Analysis;2010, Vol. 16 Issue 1, p15
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98124587

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics